# SDR REXA2017011600118

- Difficulty date: January 16, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 18,968 hours, 18,792 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE AFT SIDE AREAS ARE CRACKED.  REPAIRED IAW REO 601R-49-11-070 REV B. REPAIREDTHE REMAINING AREAS IAW REO 601R-49-11-071.
